The Cause Of The Eyes Getting Blurry After Using Eye Drops?

Illustration of The Cause Of The Eyes Getting Blurry After Using Eye Drops?
Illustration: The Cause Of The Eyes Getting Blurry After Using Eye Drops? img.webmd.com

Hello. R nI am vicky 23 years old. R nI have been diagnosed with bacterial blepharoconjunctivitis by a doctor at an eye hospital in bandung. R nWho infected my left eye, I was treated for about 6 days. R Initially my left eye can still see even though it is very blurry. After I was told to go home with the doctor then I was given eye drops Cendo Cyclon, time to use at 6:00 to 13:00 to 20:00, after using those eye drops for 2 days my eyes were very very opaque, could not see very much. Is that why? What are the side effects of the drops? Should you just continue using the drops? R nPlease answer yes. R nThank you.

1 Answer:

Hello Vicky adonizar son, thank you for asking HealthReplies.com.


Bacterial blepharoconjunctivitis is a condition in which inflammation of the eyelids and conjunctiva due to certain bacterial infections. Blurred eyes that you feel can be caused by the use of these drops or for other reasons. These drops contain antiseptic, antibacterial, and cyclopentolate or substances that can dilate the pupils and temporarily relax the eye muscles. The cyclopentolate can give a painful sensation within a few minutes after use and can make the eyes feel blurry and glare because of its mechanism of action (pupils dilate, a lot of light enters the eyes, eyes become glare and blurred). But usually the eyes are blurred only a few hours after use. The use of sunglasses or being in a dim place may help you to relieve symptoms of blurry eyes. If the eyes are blurred continuously or increasingly blurred, accompanied by headaches, eye pain, nausea / vomiting, decreased visual field (for example, like seeing behind a straw), you should immediately see a doctor to have an examination of your eyes. Other possibilities that can cause blurred eyes are dry eye, inflammation / irritation to the cornea, etc. Do not stop using the drug without the knowledge of the doctor who examined you. If you are in doubt, consult an eye doctor to find the cause of the blurred eye.


That's all, hopefully it's useful.

Regards.

: by

Related Question

Treatment For Sudden Bleeding Ears While Sleeping?

Treatment For Sudden Bleeding Ears While Sleeping?

(1 year ago)

Hello, I am a student who has bloody ears but doesn’t hurt when I am sleeping. How do you clean it? Is it necessary to use special medicine? Thank you...

Sleep Often One Side Of The Ears Watery And Smelly?

Sleep Often One Side Of The Ears Watery And Smelly?

(1 year ago)

Afternoon … Want to ask my baby 2 months old if he sleeps sideways to the right … until the head is peyang … which makes me worry again my baby’s ears are r...

Hydroquinone Tretinoin For Pregnant Women?

Hydroquinone Tretinoin For Pregnant Women?

(1 year ago)

Hello, I am a woman aged 22 years and have a lot of acne, currently DB is late but when the TP is the result – but I am still sure I am pregnant, my question is dangerous aga...

Leave a Reply

Your email address will not be published. Required fields are marked *